By the same authors

From the same journal

Affine Constellations without Mutually Unbiased Counterparts

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Physics A: Mathematical and Theoretical
DatePublished - 8 Oct 2010
Issue number40
Volume43
Number of pages6
Pages (from-to)1-6
Original languageEnglish

Abstract

It has been conjectured that a complete set of mutually unbiased bases in a space of dimension d exists if and only if there is an affine plane of order d. We introduce affine constellations and compare their existence properties with those of mutually unbiased constellations. The observed discrepancies make a deeper relation between the two existence problems unlikely.

    Research areas

  • FINITE PROJECTIVE-PLANES, STATE DETERMINATION, BASES, DIMENSIONS, EXISTENCE

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations